# SDR R61A201612120718

- Difficulty date: November 30, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 24,416 hours, 19,138 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17085251401
- Condition: Corroded
- Location: Frames 78-79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO CENTER SEAL REST. REMOVED AND REPLACED THE SEAL REST IAW SRM 51-41-02, & 51-21-02.
